# SDR 2003UALA00842

- Difficulty date: November 7, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 39,618 hours, 28,494 cycles
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 1663M24P01
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO A SLIGHT VIBRATION.  VISUALLY CHECKED NR 1 ENGINE AND FOUND EVIDENCE OF BIRDSTRIKE IN THE ENGINE INLET. ACCOMPLISHED A BIRDSTRIKE INSPECTION AND BORESCOPE ON THE ENGINE. FOUND TWO FAN BLADES BENT BEYOND LIMITS WITH NO OTHER DISCREPANCIES OR EVIDENCE OF FURTHER BIRD INGESTION INTO THE ENGINE. CLEANED BIRSTRIKE DEBRIS FROM THE ENGINE INLET AND REPLACED BENT FAN BLADES (2 PAIRS).
